# SDR CA990812019

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sprocket
- Part number: 508200704
- Condition: Worn
- Location: Mlg
- Component: 5082001017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE UNDER FLOOR INSPECTION THE AME NOTICED THE AFT CHAIN FOR THE LANDING GEAR ACTUATION SYSTEM HAD JUMPED ONE SET OF TEETH ON A SPROCKET.  FURTHER INVESTIGATION FOUND THAT THE CHAIN TENSION WAS OUT OF TOLERANCE WHICH HAS BEEN DETERMINED TO BE THE CAUSE OF THE CHAIN JUMPING ONE TOOTH.  THE CHAIN AND SPROCKET WERE CHANGED.  THE CHAIN WAS WITHIN ITS STRETCH LIMITS.
